# SDR SWAA2023102601903

- Difficulty date: September 18, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SUPPORT STRAP CRACKED AT I/B RIVET; BS538; RBL2; WL208<[01] UPPER SUPPORT STRAP (PLATE) TO BE INSTALLED; ATTACHED TO PANEL BREAK ON CARD #TTG8Q00NH415;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
